I’ve been reading this website for a while now, trying to gauge how long this would take. I had one Kenalog injection on 12/21/16. In late April, I noticed my hair was falling out everywhere. I had many side effects including 90+ day menstrual cycle, GI problems, skin thinning, male hair growth, swelling all over despite weight loss, and many more. Obviously, no doctors believed this could be the product of one injection, but I know it was.
Well, it’s January 19, 2018 and my hair has finally slowed way down. I’ve lost about 60% of my previous extremely thick and beautiful hair. The texture is slowly returning back to normal. I do have some new growth, but I suspect it’ll take a long time to come back in any meaningful way. To those who are going through the shedding right now and reading this, IT WILL STOP. It just takes a long, long time.
Thanks. It’s good for people to hear stories like yours.